# SDR SWAA2023101309856

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 63,259 hours, 34,393 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET COWL LOWER LIP SKIN HAS A CRACK AT 6 OCLOCK POSITION.<[01] REMOVED AND REPLACED #2 ENG NOSE COWL PER AMM 71-11-01
